# SDR F3LA200800181

- Difficulty date: April 15, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED CORROSION ON MAIN CABIN R1 DOOR ENTRY FLOOR PANEL LOWER SURFACE AND AT VARIOUS FASTENER HOLES.  MAINTENANCE REMOVED AND REPLACED R1 DOOR ENTRY PANEL 222FF.  INSTALLATION WILL BE ACCOMPLISHED ON WORK CARD CP753-12.
